MAUDE Adverse Event Report: COVIDIEN 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Fever (1858)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation because it was discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The initial reporter stated that the patient had an nj tube placed on (b)(6) 2019.On the 2nd postprocedural day/3rd titration day the patient had five diarrheal vacuolations and tensile fever (37.3°c/99.14° f).In addition, the patient required an oxygen mask and was examined by a pathologist and found to have an infection.On the 3rd postprocedural day/4th titration day the fever receded.The diarrheal outbreaks stopped.The treating physician diagnosed the patient with a respiratory infection and reported that the patient is doing better and was scheduled for discharge on (b)(6) 2019.

Brand Name
10FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9129989
Report Number9612030-2019-02302
Device Sequence Number14031668
Product Code KNT
UDI-Device Identifier10884521518865
UDI-Public10884521518865
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8884721055
Device Catalogue Number8884721055
Device Lot Number509780964X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date09/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight75